MathSciNet Relay Station
MathSciNet bibliographic data
MR45413 (13,579a) 14.0X
Zariski, Oscar Sur la normalité analytique des variétés normales. (French) Ann. Inst. Fourier Grenoble 2 (1950), 161–164 (1951).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement